# SDR C2XA10IA051

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 19,743 hours, 10,521 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,043 hours, 4,890 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: AS3085147
- Condition: Cut
- Location: Nr 2 Engine
- Part time: 9,043 hours, 4,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2586, THE CREW REPORTED LAV SMOKE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
